# SDR 2008UALA05694

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 25,073 hours, 10,456 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP 12 INCHES LONG BY 5 INCHES WIDTH BY THREE EIGHTS INCH DEEP.  APPROXIMATELY 13FT 3 INCHES FROM O/B EDGE OF O/B END OF FLAP.  REPLACED LT OTBD FLAP. COMPLETED INSP OF FLAP INSTALLATION, ADJUSTMENT AND OPS.
